期刊文献+

Two New Expanding Lie Algebras and Their Integrable Models

Two New Expanding Lie Algebras and Their Integrable Models
下载PDF
导出
摘要 A new Lax integrable hierarchy is obtained by constructing an isospectraJ problem with constrained conditions. Two kinds of integrable couplings are obtained by constructing two new expanding Lie algebras of the Lie algebra Be, respectively.
出处 《Communications in Theoretical Physics》 SCIE CAS CSCD 2010年第4期619-623,共5页 理论物理通讯(英文版)
基金 Supported by National Natural Science Foundation of China under Grant No. 70971079
关键词 Lax pair Lie algebra Loop algebra integrable coupling 李代数 可积模型 Lax可积 可积耦合
  • 相关文献

参考文献17

  • 1G.Z. Tu, J. Math. Phys. 30 (1989) 330.
  • 2W.X. Ma, Chin. J. Contemp. Math. 13 (1992) 79.
  • 3X.B. Hu, J. Phys. A 30 (1997) 619.
  • 4E.G. Fan, J. Phys. A 34 (2001) 513.
  • 5Y.F. Zhang and F.K. Guo, Chaos, Solitons and Fractals 34 (2007) 490.
  • 6H.H. Dong and X.Q. Liang, Chaos, Solitons and Fractals 38 (2008) 548.
  • 7H.H. Dong and X.B. Gong, Chaos, Solitons and Fractals 33 (2007) 945.
  • 8H.X. Yang, Z.F. Zhu, and L.L. Zhu, J. Taishan University 27 (2005) 5.
  • 9F.K. Guo and Y.F. Zhang, Commun. Theor. Phys. 51 (2009) 39.
  • 10T.C. Xia, F.C. You, and D.Y. Chen, Chaos, Solitons and Fractals 24 (2005) 877.

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部